# SDR 20010423CW013

- Difficulty date: March 26, 2001
- Submitted: April 23, 2001
- Operation: General aviation
- Aircraft: N4148V
- Make and model: Piper PA-28-181
- Aircraft serial: 2843178
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Magneto
- Part time: 1,653 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXCESSIVE MAG DROP.  FOUND RIGHT MAGNETO ROTOR ASSEMBLY CAM SLOT TO BE BROKEN.
